Deterministic solution approach for some classes of nonlinear multilevel programs with multiple followers

Semu Mityiku Kassa, Abay Molla Kassa

    Research output: Contribution to journalArticle

    2 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)729-747
    JournalJournal of Global Optimization
    Volume68
    Issue number4
    DOIs
    Publication statusPublished - 2017

    Cite this

    @article{6181a917701d4e83ae4d4b712803978a,
    title = "Deterministic solution approach for some classes of nonlinear multilevel programs with multiple followers",
    author = "Kassa, {Semu Mityiku} and Kassa, {Abay Molla}",
    year = "2017",
    doi = "10.1007/s10898-017-0502-4",
    language = "English",
    volume = "68",
    pages = "729--747",
    journal = "Journal of Global Optimization",
    issn = "0925-5001",
    publisher = "Springer Netherlands",
    number = "4",

    }

    Deterministic solution approach for some classes of nonlinear multilevel programs with multiple followers. / Kassa, Semu Mityiku; Kassa, Abay Molla.

    In: Journal of Global Optimization, Vol. 68, No. 4, 2017, p. 729-747.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Deterministic solution approach for some classes of nonlinear multilevel programs with multiple followers

    AU - Kassa, Semu Mityiku

    AU - Kassa, Abay Molla

    PY - 2017

    Y1 - 2017

    U2 - 10.1007/s10898-017-0502-4

    DO - 10.1007/s10898-017-0502-4

    M3 - Article

    VL - 68

    SP - 729

    EP - 747

    JO - Journal of Global Optimization

    JF - Journal of Global Optimization

    SN - 0925-5001

    IS - 4

    ER -